On Some Regularities in the Dynamic Response of Cyclic Periodic Structures

T.: Krzyzynski, K.: Popp, Walter Sextro

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1597-1609
JournalChaos, solitons & fractals
VolumeVol. 11
Issue numberNo 10
Publication statusPublished - 2000

Cite this

Krzyzynski, T. ., Popp, K. ., & Sextro, W. (2000). On Some Regularities in the Dynamic Response of Cyclic Periodic Structures. Chaos, solitons & fractals, Vol. 11(No 10), 1597-1609.

On Some Regularities in the Dynamic Response of Cyclic Periodic Structures. / Krzyzynski, T.:; Popp, K.:; Sextro, Walter.

In: Chaos, solitons & fractals, Vol. Vol. 11, No. No 10, 2000, p. 1597-1609.

Research output: Contribution to journalArticleResearchpeer-review

Krzyzynski, T, Popp, K & Sextro, W 2000, 'On Some Regularities in the Dynamic Response of Cyclic Periodic Structures' Chaos, solitons & fractals, vol. Vol. 11, no. No 10, pp. 1597-1609.
Krzyzynski, T.: ; Popp, K.: ; Sextro, Walter. / On Some Regularities in the Dynamic Response of Cyclic Periodic Structures. In: Chaos, solitons & fractals. 2000 ; Vol. Vol. 11, No. No 10. pp. 1597-1609.
@article{219918f15abb466d8dbd1ce59cff7855,
title = "On Some Regularities in the Dynamic Response of Cyclic Periodic Structures",
author = "T.: Krzyzynski and K.: Popp and Walter Sextro",
year = "2000",
language = "English",
volume = "Vol. 11",
pages = "1597--1609",
journal = "Chaos, solitons & fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",
number = "No 10",

}

TY - JOUR

T1 - On Some Regularities in the Dynamic Response of Cyclic Periodic Structures

AU - Krzyzynski, T.:

AU - Popp, K.:

AU - Sextro, Walter

PY - 2000

Y1 - 2000

M3 - Article

VL - Vol. 11

SP - 1597

EP - 1609

JO - Chaos, solitons & fractals

JF - Chaos, solitons & fractals

SN - 0960-0779

IS - No 10

ER -